# SDR 2009FA0000906

- Difficulty date: September 22, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N878PB
- Make and model: Snias AS350B
- Aircraft serial: 1725
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Electrical Box
- Part number: 540028C2A
- Condition: Intermittent
- Location: Air Con System
- Part time: 220 hours
- Component: Air Con
- Component part number: 35000011HP
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

25 AMP C/B ON INTEGRATED FLIGHT SYS ELECTRICAL BOX WAS INTERMITTENTLY POPPING.  FOUND POOR WIRE ROUTING INSIDE THE BOX (DONE AT TIME OF MFG) CAUSING WIRE TO WEAR AGAINST SOLENOID STUD A/C IS INSTALLED UNDER STC NR SH35095W.  (K)
